# SDR 97ZZZM196

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 371380
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 721 - CAK-MCO - NR 1 ENGINE HYDRAULIC PUMP LEAKING (ON POST FLIGHT AT MCO).  FOUND NR 1 ENGINE HYDRAULIC PUMP LEAKING AT THE CASE HALF.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP AND PERFORMED OPERATIONAL CHECK IAW BOEING MM 29-11-32.  (M)
